Fundamental decay mode and asymptotic behaviour of positive semigroups
Ivo Marek (1980)
Czechoslovak Mathematical Journal
Similarity:
Ivo Marek (1980)
Czechoslovak Mathematical Journal
Similarity:
Guo, Dajun (1992)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Boulbeba Abdelmoumen, Omar Jedidi, Aref Jeribi (2014)
Applications of Mathematics
Similarity:
In this paper, we study the time asymptotic behavior of the solution to an abstract Cauchy problem on Banach spaces without restriction on the initial data. The abstract results are then applied to the study of the time asymptotic behavior of solutions of an one-dimensional transport equation with boundary conditions in -space arising in growing cell populations and originally introduced by M. Rotenberg, J. Theoret. Biol. 103 (1983), 181–199.
Marek, I.
Similarity: